Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 337, NWS Atlanta, GA

June 25, 2006Heard County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2006, 2:51 PM EDT for Heard County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2006, 2:51 PM EDT (18:51 UTC)
Expired
Jun 25, 2006, 3:30 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Heard County, GA

The radar

The Atlanta radar (KFFC), 46 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 251851
SVRFFC
GAC149-251930-
/O.NEW.KFFC.SV.W.0337.060625T1851Z-060625T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SUN JUN 25 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HEARD COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 330 PM EDT

* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  FRANKLIN...AND MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COOKSVILLE...CENTRALHATCHEE AND CORINTH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3336 8522 3341 8501 3330 8497 3327 8494
      3324 8494 3323 8493 3319 8502 3319 8520

$$


19
1 follow-up statement
000 
WWUS52 KFFC 251917
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SUN JUN 25 2006

GAC149-251930-
/O.CON.KFFC.SV.W.0337.000000T0000Z-060625T1930Z/
HEARD GA-
315 PM EDT SUN JUN 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT 
FOR EASTERN HEARD COUNTY...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STRONG TO SEVERE THUNDERSTORMS OVER EASTERN HEARD COUNTY 
BETWEEN CENTRALHATCHEE AND COOKSVILLE. WHILE THESE STORMS HAVE 
WEAKENED IN THE LAST 15 MINUTES...THEY ARE STILL CAPABLE OF 
PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THE 
STORMS ARE MOVING NORTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE 
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES 
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3336 8511 3341 8501 3330 8497 3327 8494
      3324 8494 3323 8493 3319 8502 3319 8511

$$


19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:45 AM EDT, 4 hours 6 minutes earlier.

Area forecast discussion, Jun 25, 10:45 AM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 AM EDT SUN JUN 25 2006

.UPDATE...
LARGE AREA OF CONVECTION CONTINUES ACROSS NORTH GEORGIA THIS
MORNING...SLOWLY MOVING NORTHWARD.  ISOLATED CELLS HAVE PRODUCED
MORE THAN ONE INCH OF RAINFALL AN HOUR.  WE WILL CONTINUE TO MONITOR
THIS AREA FOR POSSIBLE FLASH FLOODING OVER THE NEXT SEVERAL HOURS.
LARGE SHIELD OF CONVECTION ALSO NOTED ALONG THE SOUTHEAST GEORGIA
COAST...MOVING TO THE NORTHWEST.  STILL EXPECT TWO AREAS TO MERGE BY
LATE THIS AFTERNOON AND LIKELY POPS ACROSS THE FORECAST AREA THAT
TIME FRAME LOOK GOOD.  HAVE PUT LIKELY POPS ACROSS THE NORTH THROUGH
18Z AS CURRENT CONVECTION IS MOVING SLOWLY.  WITH CLOUD COVER ACROSS
THE AREA AS WELL HAVE GONE AHEAD AND LOWERED FORECAST HIGHS A FEW
DEGREES.  UPDATED PACKAGE WILL BE SENT SHORTLY.

...PREVIOUS DISCUSSION...
.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)
POTENTIAL FOR A WET PERIOD LATER TODAY THROUGH MONDAY IS STILL IN
THE CARDS. A STALLED FRONT WILL CONTINUE ALONG THE APPALACHIANS AND
TN VALLEY THIS PERIOD...WHILE AN UPPER LEVEL TROUGH BEGINS TO DEEPEN
OVER THE MID U.S. TODAY...AND THEN CONTINUES TO DEEPEN THROUGH
MONDAY...SETTING UP A LARGE SCALE TROUGH TO THE W OF THE AREA.
A TROPICAL WAVE APPROACHES THE E COAST OF FL TODAY...THEN LOOKS TO
MOVE UP THE COAST OFFSHORE GA /SC THROUGH MONDAY NIGHT. THIS
MOVEMENT WILL NEED TO BE WATCHED BUT LOOKS TO INCREASE SIGNIFICANT
MOISTURE ACROSS THE AREA. THE DEEPENING OF THE UPPER TROUGH AND LOW
PRESSURE OVER FL CAUSES A LARGE AREA OF SURFACE LOW PRESSURE TO
DEVELOP OVER THE NE GULF COAST TODAY THAT WILL TRY TO MIGRATE OVER
GA/AL/TN ON MONDAY. THIS WILL HELP TO ENHANCE RAINFALL POTENTIAL
SUNDAY NIGHT INTO MONDAY NIGHT. HIGH TEMPERATURES WILL BE
COOLER...ESPECIALLY MONDAY...DUE TO CLOUDS AND PRECIP POTENTIAL.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
THE SURFACE FRONT WILL BE SLOW TO MOVE ACROSS AREA TUESDAY AS THE
UPPER TROUGH CONTINUES TO OUR W. DRYING WORKS ITS WAY INTO THE NW
TUESDAY AND THEN THE REST OF THE AREA THROUGHOUT WEDNESDAY. A
GENERALLY DRY AIRMASS IS IN PLACE FOR THURSDAY BUT THE TROUGH OVER
THE E CENTRAL U.S. DEEPENS SETTING UP INCREASING CHANCES FOR PRECIP
FRIDAY AND MORE SO ON SATURDAY.

.HYDROLOGY...
THE NE MOUNTAINS COULD BE A TARGET AREA FOR HEAVY PRECIP MONDAY
INTO MONDAY NIGHT...IN PART DUE TO UPSLOPE FLOW HELPING TO ENHANCE
RAIN CHANCES. THE FORECAST IS FOR AROUND 1/2 INCH OF RAIN
TODAY/TONIGHT AND ONE INCH PLUS FOR MONDAY/MONDAY NIGHT.

.AVIATION...(8AM SUNDAY THROUGH 8AM MONDAY)
VFR CONDITIONS WITH SCATTERED AC AND UNRESTRICTED VISIBILITIES
PREVAILED OVER MOST OF THE NORTH AND CENTRAL GEORGIA AIRPORTS THIS
MORNING. THE EXCEPTION WAS AN AREA OF THUNDERSTORMS FROM ROME TO
CANTON TO CARTERSVILLE. MVFR CEILINGS AND VISIBILITIES LOWERING TO 1
MILE CAN BE EXPECTED IN THE STORMS WITH OCCASIONAL LIGHTNING.
OTHERWISE THE SCATTERED CLOUD CONDITIONS WILL CONTINUE THROUGH THE
MORNING UNTIL DIURNAL HEATING COMBINED WITH THE INFLUX OF TROPICAL
MOISTURE WILL DEVELOP NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS
THIS AFTERNOON AND EVENING. ANTICIPATE CEILINGS WILL LOWER TO MVFR
AFTER MIDNIGHT AS MORE TROPICAL MOISTURE AFFECT NORTH INTO GEORGIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         87  69  82  68 /  60  60  80  60
ATHENS          88  70  82  68 /  70  70  80  70
GAINESVILLE     85  68  79  67 /  80 100  90  80
ROME            90  70  87  68 /  80  70  80  60
COLUMBUS        91  72  86  72 /  50  50  70  50
MACON           92  71  87  69 /  60  50  80  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BDL/16
Hazardous weather outlook, Jun 25, 5:42 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 AM EDT SUN JUN 25 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
542 AM EDT SUN JUN 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS
NORTH AND CENTRAL GEORGIA TODAY AND CONTINUE TONIGHT.

.SYNOPSIS...
A STATIONARY FRONT EXTENDED ALONG THE APPALACHIAN MOUNTAINS FROM
VIRGINIA AND THE WESTERN CAROLINAS INTO NORTH GEORGIA. A TROPICAL
LOW PRESSURE SYSTEM NEAR VERO BEACH FLORIDA WILL MOVE NORTHWEST
TO NEAR TALLAHASSEE LATE TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
WIND GUSTS TO 40 MPH. ALSO OCCASIONAL HEAVY DOWNPOURS OF RAIN MAY
CAUSE TEMPORARY STREET FLOODING IN SLOW DRAINING AREAS. THE MOST
LIKELY TIME OF THE CONVECTION WILL BE AFTER 2 PM AND WILL CONTINUE
THROUGH MIDNIGHT.

.DISCUSSION...
THE AIR MASS WILL BE MODERATELY UNSTABLE THIS AFTERNOON AND EVENING.
CAPES WILL RANGE FROM 400 TO 800...AND LIFTED INDEX VALUES WILL
RANGE FROM MINUS 2 TO MINUS 5. AFTERNOON HEATING COMBINED WITH
INCREASING LOW LEVEL TROPICAL MOISTURE WILL CAUSE THUNDERSTORMS TO
DEVELOP ALONG AND EAST OF THE STATIONARY FRONT TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS MONDAY...TUESDAY AND AGAIN ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE LATEST INFORMATION BUT ACTIVATION IS
NOT LIKELY THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 25, 10:43 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EDT SUN JUN 25 2006

GAZ014-015-251530-
1043 AM EDT SUN JUN 25 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN DAWSON AND SOUTHWEST
LUMPKIN COUNTIES UNTIL 1130 AM EDT...

AT 1040 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JUNO...MOVING NORTHEAST AT 10 MPH.

RUNOFF FROM THE STORM COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
DAWSON AND SOUTHWEST LUMPKIN COUNTY. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO
MINOR FLOODING.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 25, 1:16 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
116 PM EDT SUN JUN 25 2006

GAZ043-044-251745-
116 PM EDT SUN JUN 25 2006

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN DOUGLAS AND
FULTON COUNTIES UNTIL 145 PM EDT...

AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WINSTON TO CHAPEL HILL...MOVING NORTHEAST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS DOUGLAS AND FULTON COUNTIES. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE DOUGLASVILLE...WINSTON...LITHIA SPRINGS AND
SWEETWATER CREEK STATE PARK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING
OF WATER ON ROADWAYS.

RAINFALL AMOUNTS UP TO ONE INCH CAN BE EXPECTED OVER THE NEXT HOUR
ACROSS DOUGLAS AND PORTIONS OF FULTON COUNTY. DRIVERS SHOULD USE
CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jun 25, 2:19 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT SUN JUN 25 2006

GAZ033-045-055-251845-
219 PM EDT SUN JUN 25 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN CLAYTON...DEKALB AND
FULTON COUNTIES UNTIL 245 PM EDT...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DRUID HILLS TO 6 MILES SOUTHWEST OF
RIVERDALE...MOVING EAST AT 10 MPH.

RAINFALL AMOUNTS OF 1.0 TO 1.5 INCHES PER HOUR CAN BE EXPECTED
ACROSS MUCH OF THE ATLANTA METROPOLITAN AREA DURING THE NEXT HOUR.
THIS MAY RESULT IN FLOODING OF LOW-LYING AREAS...STREETS...AND SMALL
CREEKS AND STREAMS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jun 25, 2:38 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT SUN JUN 25 2006

GAZ042-052-251930-
238 PM EDT SUN JUN 25 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN HEARD AND CARROLL COUNTIES UNTIL 330 PM EDT...

AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROOPVILLE TO CENTRALHATCHEE...MOVING EAST
AT 15 MPH. THESE STORMS WILL PRODUCE FREQUENT CLOUD-TO-GROUND
LIGHTNING AND UP TO 1.0 TO 1.5 INCHES OF RAINFALL PER HOUR.

WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL MAY ALSO OCCUR WITH THE
STRONGER THUNDERSTORMS IN THIS AREA.  HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW-LYING AREAS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jun 25, 2:45 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT SUN JUN 25 2006

GAZ090-091-251930-
245 PM EDT SUN JUN 25 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS TO 45 MPH IN EASTERN CHATTAHOOCHEE AND
WESTERN MARION COUNTIES UNTIL 330 PM EDT...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN BRANTLEY AND THE CHATTAHOOCHEE
BORDER...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES SOUTH
NEAR THE CHATTAHOOCHEE AND MARION COUNTY BORDERS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 12:10 PM EDTFlash Flood WarningFFCDawson3 hr
Jun 25, 5:25 PM EDTSevere Thunderstorm WarningFFCMuscogee35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.